# SDR MWEA97624

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON APB FORWARD SIDE HORIZONTAL STIFFENER 3L ANGLE JUST INBOARD OF STA 996 FRAME.  MTC REPAIRED IAW DAC DRAWING J060110.
